# SDR UIEA2025072601029

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 86,088 hours, 17,267 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP1473
- Part serial: 54736
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN FLOW INDICATOR NOT SHOWING YELLOW CROSS WHEN TESTING.  REMOVED AND REPLACED CAPT OXYGEN MASK STOWAGE BOX IAW AMM 35-11-51. OPS CHECKS GOOD.
